Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/941

View Statistics
Title: Linear system reduction by the modified factor division method
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Markov processes
Linear systems
Stability
Issue Date: Nov-1986
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://dx.doi.org/10.1049/ip-d:19860047
Citation: Lucas, T.N. 1986. Linear system reduction by the modified factor division method. IEE Proceedings Control Theory and Applications. 133(6): pp.293-296. Available from http://dx.doi.org/10.1049/ip-d:19860047
Abstract: A novel method of linear system simplification is presented based on a modified factor division approach. It is seen to be more flexible than most model reduction methods in that families of reduced models may be easily generated by varying a single parameter in the modified transfer function denominator. It also guarantees stable reduced models of stable systems and preserves initial time moments and Markov parameters of the system. An example illustrates its application.
URI: http://hdl.handle.net/10373/941
ISSN: 1350-2379
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback